# SDR BSYA2009007

- Difficulty date: January 26, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N3587P
- Make and model: Piper PA-31-350
- Aircraft serial: 8052120
- Aircraft time: 11,681 hours
- Engine: Lyc TIO540*
- System (JASC): 3710 · Vacuum Distribution System
- Part: Plug
- Condition: Missing
- Location: Vacuum Pump
- Part time: 476 hours
- Component: Vacuum Pump, Rapco
- Component part number: 442W6
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING AN ALTERNATOR PROBLEM MAINTENANCE FOUND THAT AT 2000 RPM ONLY HAD 3 INCH VAC PRESSURE.  FOUND THE VANE WEAR INSPECTION PLUG MISSING FROM VAC PUMP S/N D3497 TSN 475.7 RAPCO.  REMOVED AND REPLACED PUMP.
